# SDR SIMA20140922004

- Difficulty date: September 22, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 35,065 hours, 31,566 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166011
- Part serial: 200003273
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL HIGH STAGE 2 VLV FAIL MSG CAME ON TWICE.  ABORTED TAKEOFF & RETURNED TO GATE.  TRANSFERRED FROM LOG PAGE 3693766 ITEM NR 1 MEL 36-3.  PERFORMED TROUBLESHOOTING IAW FIM 36-11-00.  R & R NR 2 HIGH STAGE VLV IAW AMM 36-11-02.  OPERATIONS CHECKED GOOD MEL RESTORED.
